# SDR SWIA2024F00625

- Difficulty date: May 19, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME, FS313.56, DD4 AND DD5 HAS INTERGRANULAR CORROSION     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW PAX DOOR FRAME, FS313.56, DD4 AND DD5. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
